Browse By Publication: IEEE Transactions on Fuzzy Systems

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 1.

Peng, Chen, Yue, Dong, & Tian, Yu-Chu (2009) New Approach on Robust Delay-Dependent H∞ Control for Uncertain T-S Fuzzy Systems With Interval Time-Varying Delay. IEEE Transactions on Fuzzy Systems, 17(4), pp. 890-900.
Number of full-text downloads 503
Number of citations in Scopus 49
Number of citations in Web of Science® 33

This list was generated on Sun May 21 15:14:29 2017 AEST.